# SDR USAA2011040191310

- Difficulty date: March 11, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547957U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - LEVEL 2 FILIFORM CORROSION ON AFT CARGO DOOR LOWER THRESHOLD STRAP AT BS 794.3 + 11 INCHES, RBL 20.  REPAIRED AFT CARGO DOOR LOWER THRESHOLD STRAP AT BS 794.3 + 11 INCHES, RBL 20 IAW B737 SRM 51-10-02.
